Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Tensor products of simple pure inseparable field extensions


Authors: J. N. Mordeson and B. Vinograde
Journal: Proc. Amer. Math. Soc. 20 (1969), 209-212
DOI: https://doi.org/10.1090/S0002-9939-1969-0232758-1
MathSciNet review: 0232758
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0232758-1
Article copyright: © Copyright 1969 American Mathematical Society